my grandson is five and he's been having bad headache, diaharre, and vomiting, he's also have developed a rash from going to the bathroom so much, he's been so miserable since he been on this med, can we stop giving it to him? The ringworm has cleared up but he still has little bald spots in his head, i want to do something a little more natural, is anything else possible?
A small child can get into trouble fast with dehydration with diarrhea and vomiting and the bad headache certainly isn't normal for a 5 yr old. What is he on? Ringworm can be treated with creams. His hair will grow back. It just takes a little time. His doc needs to be aware of the problems he is having now. You can use desitin on the rash on his butt. That's the least of his worries.
Hi, i agree. Dehydration is really dangerous in general, but more so the younger the child, and it can also be the cause of headaches and confusion. Do take him to see someone (doctor/hospital)asap! He can be given fluids to help him out initially, and then the other symptoms can be looked at.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2010 • 1 answer
Posted 14 Apr 2011 • 1 answer
Posted 24 Nov 2012 • 4 answers
Posted 24 Mar 2014 • 1 answer
I just had my second session of yervoy I can't believe how much diarrhea the first was fever rash &?
Posted 30 Mar 2016 • 0 answers